# SDR AT9900034

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CUSP WEBS CORRODED AND CRACKED AT THE FOLLOWING LOCATIONS FS 598 RT, FS 617 RT, FS 794 TO 813 LT, FS 813 TO 832 LT, FS 869 TO 889 LT, FS 870 TO 897 RT, FS 894 LT, AND FS 897 TO FS 908 RT.  REPAIRED, REMOVED ALL CORROSION, FABRICATED DOUBLERS, INSTALLED NEW FITTINGS AND DOUBLERS IAW DC9 SRM 53-01 FIG 2, 51-10-4, 51-10-3, 51-30-1, 51-30-2 AND MM 53-20-1 FIG 803.
